Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Chaffing of penis, bumps on underside post sex, yeast infection. Treatment?

Hi. I m female. No STD s for myself or husband. Every time we have sex this happens: The underside of his penis becomes chafed and in a few/couple days small bumps also on the underside. Was concerned that one or both of us had a yeast infection without symptoms so had treatment. No change. I m far from dry during sex so I don t believe it is a lubrication issue. No rough sex either. What can we/he do to address and improve this very upsetting occurrence?
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Yes the condition mentioned by you is candidiasis.both partners will get effected.use flucanozole 150 mg twice a week for three weeks by the both the partners.use of antibiotic twice daily to decrease any secondary infection.apply nizral cream twice daily.u should rule out diabetes as it is commonest in diabetic patients
Answered: Thu, 26 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor